# SDR AALA20180224002

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 11,937 hours, 3,659 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Part number: FE174004
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ACCUMULATOR LOW.  MAINTENANCE SERVICED THE R4 DOOR ACCUMULATOR TO PROPER PRESSURE IAW AMM 52-10-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
